# SDR SWIA200515580

- Difficulty date: September 16, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 10,896 hours, 8,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP INTERMITTENT.  REPLACED FWD POWER SUPPLY LIGHTING SECTION ELECTRICAL SUPPLY IAW MM 33-51-00.  OPERATIONAL CHECK GOOD.
